Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Feeling pulse in upper stomach, constant gas and loose stool. Sometimes feeling light headed and unstable. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2112 Questions
please help I have had a heartbeat or pulse in my upper stomach for a while. Sometimes takes my breath away. Like dropping fast. Had scope run. Heart checked. All is good. Constant gas and loose stool. Stomach always active. What could it be? Sometimes it makes me light headed and feel unstable.
Posted Mon, 18 Nov 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Benard Shehu 42 minutes later
Brief Answer:
Probably gastro-intestinal problems...

Detailed Answer:

You are saying that you got your heart checked and everything was normal. If you have also run the Holter testing which resulted negative, then, no need to worry for arrhythmia.

Then, it is related to any gastro-intestinal concern, for which you should consult a gastroenterologist to exclude: gastro-esophageal reflux, irritable bowel disease, or any other intestinal infection (like parasites and candida).

Hope it answered to your question!


p.s. if you have further concern, please write back to me!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor